# SDR 99ZZZX2242

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58AG
- Make and model: Bell OH-58A
- Aircraft serial: 7221131
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer Gen
- Part number: 2060626273
- Condition: Malfunctioned
- Location: N2 System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 GAUGE FLUCTUATES.  REMOVED AND REPLACED.
